# SDR DALA2015052703498

- Difficulty date: May 6, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,171 hours, 18,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM, BS 365 UPPER CAP HAVE CORROSION ON MULTIPLE AREAS.  INSTALLED NEW REPAIR IAW SRM 53-00-51, REP 8, 51-40-02, 51-20-01 & AMM 51-21-00-377 AND ER/A 532890-14, REV 0.
